# SDR CALA2020022400495

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 67,854 hours, 24,414 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Computer
- Part number: 9650976003232232
- Condition: Inoperative
- Location: Gpws
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPWS INOP LIGHT LIGHT ON INTERMITTENT TO CONT POPPING SOUND FROM OVHD COCKPIT SPEAKER WIT H GPWS LIGHT ON REPLACED EGPWS COMPUTER, OPS CHECK GOOD. TERRAIN DATABASE 612 INSTALLED. MM 34-46-00 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1016984  SN OFF 9307 COMPUTER, EGPWC  OFF 64-3446-9-0004 9307 ON 64-3446-9-0004 4573
